Results 1 to 9 of 9
Like Tree7Likes
  • 1 Post By Jayoungblood
  • 3 Post By ChiefChe
  • 1 Post By ChiefChe
  • 1 Post By Jayoungblood
  • 1 Post By ChiefChe
Over this hold!
  1. #1
    Jayoungblood is offline New Member
    Join Date
    Feb 2018
    Posts
    2

    Default Over this hold!

    I'm a 37 yo wife and mother, and Methadone has had a hold of my life for a year now. 5mg bid, and before that was Morphine sulfate immediate release 30mg tid. I know it doesn't seam like alot reading others struggles, but the hold it has on my soul is denying me of my once wonderful life. I dont want to do anything but sleep any more, it takes everything in me to do the normal things in life. Ive been really good at hiding my "true" self, so nobody sees the real struggle. But lately its been hard to fight the demon and it starting to show. I can only use so many excuses of why I dont want anyone to come over or why I don't what to go anywhere. I feel trapped and alone, it has made me feel like a weak women and I've never been one to bow down to anything or anyone. In the last month I've tappered myself off of 5mg, and feel like pure S*** might I add! And it was a pain to do it, seeing my dr won't write a scrip for any smaller doses. So my question now is how in the h e l l am I going to get off the 5mg? Cutting a 5mg pill isn't easy at all. You loose at least half to power form and I'm not a pharmacist so i havent the slightest on how to calculate that....I'm already over it before it even began. I really hope some words of encouragement can help me out. And wisdom form the ones who know what to do. Thank you up front.

    ❣"Never judge.... everyone is fighting something."
    Autumnhopes likes this.

  2. #2
    ChiefChe is offline Member
    Join Date
    Apr 2017
    Posts
    492

    Default

    Hi Young Bood,

    Welcome!! So glad you made here. I know all to well that the struggle is real but you've picked the perfect place to start your journey. Congratulations on your taper- that in itself is a major accomplishment so be proud! I have no experience with methadone but if you hang tight the experts will be by with solid info.

    I wanted to stop in to let you know that your not alone in this & you will get through this & get your life back. Yes, the struggle is real BUT the reward is Life Changing. I didn't want to get out of bed, answer the door or step outside my house either. Today thou, I'm here to tell you, the grass is greener on the other side of the fence.

    Keep posting & others will be by to help with your taper. Are you aware of the Thomas Recipe? It as a list of vitamins & supplements that will help. Benzos are listed but should be avoided unless your already on them. If your not already I would start now with the vitamins & lots & lots of water. This is key in flushing out your system & getting much needed vitamins. Cutting sugar & caffeine will also help with anxiety.

    I'm so excited for you because I know what lays ahead for you if you really really want it. I know you feel like turds right now but get excited because Freedom is on the horizon!!

    Reach out & Grab It,

    ❤️Che

  3. #3
    ChiefChe is offline Member
    Join Date
    Apr 2017
    Posts
    492

    Default

    Hey YoungBlood-

    Just checking in with ya. How's it going today?

    I just thought about something I didn't mention about your taper. You said you have 5mg pills & wasn't sure how to break them smaller. I've read in here that some people would crush the pill into powder & divide them into 5 equal (as equal as your eyes can do) piles.

    Like I said I'm no expert when it comes to tapering. Give some more time & someone will be along to help.

    Don't doubt yourself- you can do this!

    1 Luv,

    ❤️
    Che
    Autumnhopes likes this.

  4. #4
    Jayoungblood is offline New Member
    Join Date
    Feb 2018
    Posts
    2

    Default

    Quote Originally Posted by ChiefChe View Post
    Hey YoungBlood-

    Just checking in with ya. How's it going today?

    I just thought about something I didn't mention about your taper. You said you have 5mg pills & wasn't sure how to break them smaller. I've read in here that some people would crush the pill into powder & divide them into 5 equal (as equal as your eyes can do) piles.

    Like I said I'm no expert when it comes to tapering. Give some more time & someone will be along to help.

    Don't doubt yourself- you can do this!

    1 Luv,

    ❤️
    Che




    Thank you so much for the words of encouragement. I guess ill have to divide it out that way. So i should stay on the 5mg for 2 wks then drop just 1mg till I'm down to 0? And im not sure of the vitamins that you were speaking about. Id love to know exactly what i should be taking and how much of them. Again thank you for your help.
    Today has been a bit of a struggle. The pain in my legs are over barring, Ive taken 3 hot baths just to be able to get things done around the house. I have to say making dinner was the worse yet. Just standing in the kitchen i wanted to take the rolling pin to them, lol. Truly believing it would feel better then what they were feeling like. Other then this hill in my day, im about to go workout with my husband and see if it will help. If anything maybe i can at least sleep tonight. Im over sleeping all day and saying up all night. Haven't figured out how my sleep schedule go turned around.
    Mind boggling but staying strong! I want off the not so fun hold this methadone has on my body!
    Autumnhopes likes this.

  5. #5
    Autumnhopes is offline Member
    Join Date
    Jun 2017
    Location
    New York
    Posts
    396

    Default

    Yes I was thinking the same thing as CC! If you can crush the pill and then divided into small piles make it to three or more small piles that would be equal amounts of half of the pill , 1/3 of the pill , quarters of the pill and then you can that way you can get yourself down to taking smaller and smaller amounts.... every week or every 4 days taking a smaller amount. Then when you get down to actually taking a quarter or 1/4 of the pill then you could start skipping days I take 1/4 of the pill and then skip a day or two and then take a quarter again and skip a day or two.... because methadone has a very long half life which means it'll last a long time in your system so even when you stop taking it you won't get withdrawal symptoms for a very long time... maybe 3-4 days before withdrawal symptoms start to manifest themselves I'm sure others who have more experience with methadone will have something to say and I'm sure the post something soon!! I'm not very experienced with it.... I know that it's good to just like all the other medications to taper down to a small amount as you can and that will make the withdrawal symptoms less bothersome & less intense.

    But anyway keep up the great work with what you're doing it's really hard to taper and you're doing a great job.... most important thing is that you want to get off this med, that is wonderful that's a great attitude many people just stay on these medications for years and years and they don't care. So I'm giving you a big hug and I'm saying congratulations to you!!! I'm so proud of you, taking a giant Step! U can do it
    Last edited by Anonymous; 02-07-2018 at 01:24 PM.

  6. #6
    ChiefChe is offline Member
    Join Date
    Apr 2017
    Posts
    492

    Default

    Hi YoungBlood,

    Life Autumn said, or didn't say, there is a method to all this madness. For now the #1 goal is to get stable at 5mg. You mentioned staying at 5mg for a bit so I'm assuming that's to get stable- (thumbs up). I'm sure by that time the taper will get fined tuned & we can go from there.

    If you can could you give a little more background of how much you were using before you switched to methadone & then how much methadone you tapered from.

    I wish I was tech savvy enough to include a link to the Thomas Recipe. You can google it & see all the vitamins & supplements on there. The vitamins listed will assist your body during the detox & help jump start things again. There's also things listed for RLS, insomnia, & bathroom issues (wink). Benzos are listed but I would recommend staying far away from them unless you are already prescribed then from your Dr. They are very habit forming so no need to create another habit- you know what I mean??

    Just want to let you know your not alone in here & if you really really want this we'll be right behind you. Keep one foot in front of the other & soon you'll look back, as your cooking dinner, & say I DID IT!!

    Time & Patience,

    ❤️
    Che
    Lvg nghtmare likes this.

  7. #7
    ChiefChe is offline Member
    Join Date
    Apr 2017
    Posts
    492

    Default

    Hey You-

    Just checking in on ya. How's it going? Give an update when you can.

    ❤️
    Che

  8. #8
    ChiefChe is offline Member
    Join Date
    Apr 2017
    Posts
    492

    Default

    Hey YoungBlood-

    It's been awhile, you still out here in cyberspace?? No seriously, just wanted to check in & see how it was going with you?

    Give an update when & if- ok?

    Luv & Light,

    ❤️
    Che

  9. #9
    Lvg nghtmare is offline Platinum Member
    Join Date
    Nov 2016
    Location
    USA
    Posts
    3,192

    Default

    Morning fox have a great weekend...
    ***Stay Strong for Today***

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22